# SDR SWAA2012092507969

- Difficulty date: August 26, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FWD LOWER CORNER SKIN CRACKED.  REMOVED AND REPLACED DOOR IAW AMM.
